English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Z/p metabelian birational p-adic section conjecture for varieties

MPS-Authors
/persons/resource/persons236013

Pop,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Pop, F. (2017). The Z/p metabelian birational p-adic section conjecture for varieties. Compositio Mathematica, 153(7), 1433-1445. doi:10.1112/S0010437X1700714X.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0A75-E
Abstract
There is no abstract available